Sign in
Download Opera News App

Health

 

Health Living

 

Disease prevention and treatment

Medical student shares what the vaccine has done to her after 10 minutes of getting the jab.

There will never be an issue on which everyone agrees; everyone will always have an opinion and some will undoubtedly disagree; for example, right now, there are numerous debates on the Covid-19 vaccines.

The Covid-19 vaccines are our only weapon against the Corona virus. The entire world has been fighting Covid-19 for over a year and a half, and almost every country is in the process of rolling out the vaccine.

The vaccination has been favorably received by the majority of people in South Africa, although there have been numerous stories regarding the Covid-19, concerns here and there, usually about the adverse effects.

The negative effects vary from person to person; some experience no side effects at all, while others experience mild to severe side effects.

With numerous vaccines now being utilized, single dosage vaccines are said to be extremely effective. To be effective, Pfizer requires two doses.

A fifth-year medical student had an adverse reaction to the Pfizer vaccine; a video of her went viral on social media. Her body had an adverse reaction to the Pfizer vaccine despite being told it was the safest. Arooj began having spasms and seizures ten minutes after receiving the jab. She also lost use of her legs.

Below are screenshots from the video:

Source: mobile.twitter.com/advovolicious/status/1443963329312006149

Content created and supplied by: Mynews (via Opera News )

Covid-19

COMMENTS

Load app to read more comments